Paclitaxel induced subungual hemorrhage: A case report

İnfiltratif duktal karsinomu tanısı olan 46 yaşındaki bir kadın hastanın paklitaksel ile tedavisinin on ikinci hafta- sında tırnak toksisitesi gelişti. Paklitaksel taksan ailesin- den bir kemoterapötik ajandır. Taksan grubu kemotera- pötik ajanların tırnak değişiklikleri de dahil olmak üzere çeşitli kutanöz yan etkileri bildirilmiştir. Subungual kana- malar da paklitaksel kullanımı sonrasında gelişebilir.

(Paklitakselin neden olduğu subungual kanama: Bir olgu)

A 46-year-old woman with infiltrating ductal carcinoma of the breast cancer developed nail toxicity while she was being treated with paclitaxel for twelve weeks. Paclitaxel is a chemotherapeutic agent of the taxane family. Various cutaneous side effects, including nail changes, have been associated with taxane chemothe- rapeutic agents. The subungual haemorrhages could be developed following to paclitaxel usage.

Kaynakça

1. Uyttendaele H, Geyer A, Scher RK. Drugs and nails. J Eur Acad Dermatol Venereol 2004;18:124-5.

2. Crown J, O'Leary M. The taxanes: an update. Lancet 2000; 355:1176-8.

3. Minisini AM, Tosti A, Sobrero AF, Mansutti M, Piraccini BM, Sacco C, et al. Taxane-induced nail changes: incidence, clinical presentation and outcome. Ann Oncol 2003;14:333-7.

4. Rowinsky EK, Tolcher AW. Antimicrotubule agents. In De Vita VT Jr, Hellman S, Rosenberg SA (eds): Cancer: Principles and Practice of Oncology, 6th edition. Philadelphia, PA: Lippincott Williams & Wilkins 2001; 431–47.

5. Ghetti E, Piraccini BM, Tosti A. Onycholysis and subungual haemorrhages secondary to systemic chemotherapy (paclitaxel). J Eur Acad Dermatol Venereol 2003;17:459-60.

6. Hussain S, Anderson DN, Salvatti ME, Adamson B, McManus M, Braverman AS. Onycholysis as a complication of systemic chemotherapy: report of five cases associated with prolonged weekly paclitaxel therapy and review of the literature. Cancer 2000;88:2367-71.

7. Daniel CR 3rd, Scher RK. Nail changes secondary to systemic drugs or ingestants. J Am Acad Dermatol 1984;10:250-8.

8. Young PC, Montemarano AD, Lee N, Sau P, Weiss RB, James WD. Hypersensitivity to paclitaxel manifested as a bullous fixed drug eruption. J Am Acad Dermatol 1996;34:313-4.

9. Yeo W, Leung SF, Johnson PJ. Radiation-recall dermatitis with docetaxel: establishment of a requisite radiation threshold. Eur J Cancer 1997;33:698-9.

10. Weinberg JM, Egan CL, Tangoren IA, Li LJ, Laughinghouse KA, Guzzo CA. Generalized pustular dermatosis following paclitaxel therapy. Int J Dermatol 1997;36:559-60.

11. Almagro M, Pozo JD, Garcia J, Vasquez A, Fonseca E. Nail alterations secondary to pactitaxel [corrected] therapy. Eur J Dermatol 2000;10:146-7.

12. Correia O, Azevedo C, Pinto Ferreira E, Braga Cruz F, PolóniaNail changes secondary to docetaxel (Taxotere). Dermatology 1999;198: 288-90.

13. Piccart MJ, Klijn J, Paridaens R, Nooij M, Mauriac L, Coleman R,al. Corticosteroids significantly delay the onset of docetaxel-induced fluid retention: final results of a randomized study of the European Organization for Research and Treatment of Cancer Investigational Drug Branch for Breast Cancer. J Clin Oncol 1997;15:3149-55.

14. Lüftner D, Flath B, Akrivakis C, Schweigert M, PrinzMergenthaler HG, et al. Dose-intensified weekly paclitaxel induces multiple nail disorders. Ann Oncol 1998;9:1139-40.

15. Flory SM, Solimando DA Jr, Webster GF, Dunton CJ, Neufeld JM, Haffey MB. Onycholysis associated with weekly administration of paclitaxel. Ann Pharmacother 1999;33:584-6.

Kaynak Göster

Yeni Tıp Dergisi
  • ISSN: 1300-2317
  • Yayın Aralığı: Yılda 0 Sayı
  • Başlangıç: 2018

721119